Uploaded image for project: 'Minecraft: Java Edition'
  1. Minecraft: Java Edition
  2. MC-107935

Fake death screen after taking poison damage with reduced base health

    XMLWordPrintable

Details

    • Bug
    • Status: Resolved
    • Resolution: Duplicate
    • Minecraft 1.10.2, Minecraft 16w41a
    • None
    • None
    • OS: Windows 10 64 bit
      Java: 1.8.0 64 bit
    • Confirmed

    Description

      Equipping an item with an attribute modifier that reduces your base health and taking poison damage causes a death screen to appear. After clicking "respawn" I was able to continue as if my character never died. This caused my character's model to be tilted as if he was in the middle of death animation. This bug doesn't occur with other sources of damage (including wither effect damage) and it seems to happen only if equipping the item caues player's current HP to be reduced by at least 10 points (5 hearts).

      Attachments

        Issue Links

          Activity

            People

              Unassigned Unassigned
              jawor121 Jawor121
              Votes:
              0 Vote for this issue
              Watchers:
              1 Start watching this issue

              Dates

                Created:
                Updated:
                Resolved:
                CHK: